# SDR CALA2013111892994

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ACTIVATED WITH COCKPIT SWITCH IN OFF POSITION.  SWAPPED CONNECTOR D4209P, CORRECTED WIRING IAW 767 WDM 33-51-11, OPERATIONS CHECKED GOOD.
